Article citationsMore>>

T. G. Lucas, “The Diameter of a Zero Divisor Graph,” Journal of Algebra, Vol. 301, No. 1, 2006, pp. 174-193. doi:10.1016/j.jalgebra.2006.01.019

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top